# SDR DXTA2013020605274

- Difficulty date: January 19, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N871QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258763
- Aircraft time: 4,039 hours, 2,892 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9006EN42
- Condition: Inoperative
- Location: Rt Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  NOTICED ALL GEAR INDICATORS WHERE LIT.  WHEN THE GEAR WAS SELECTED DOWN, HAD ALL GREEN AND 1 RED RT GEAR LIGHT. COMPLETED CHECK LIST AND LANDED NORMAL.  JACKED ACFT AND DUPLICATED REPORTED FAULT, WITH GEAR UP AND LOCKED ALL RED WARNING LIGHTS WERE LIT BUT ONLY HALF BRIGHTNESS AND RT GREEN LIGHT WAS ALSO LIT HALF BRIGHTNESS.  VERIFIED FAULT BY REMOVING WIRES ON SIDE THAT WAS SUPPOSED TO BE OPEN FROM THE TERMINAL BLOCK AND INDICATES WERE CORRECT.  PERFORMED THIS WITH THE GEAR UP AND DOWN.  R & R RT MAIN GEAR NORMAL DOWNLOCK SWITCH AND OPS CHECKED GOOD IAW MM 32-60-00 AND WM 32-60-10.  ALL GEAR INDICATIONS ARE NORMAL AT THIS TIME.
